MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA SAVINA 300; VENTILATORS, INTENSIVE CARE

DRÄGERWERK AG & CO. KGAA SAVINA 300; VENTILATORS, INTENSIVE CARE
Model Number 8417801
Medical Device Problem Codes Gas Output Problem (1266); Decrease in Pressure (1490); Reset Problem (3019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation was based on the reported event and log analysis.Furthermore, a dräger service technician examined it onsite.According to the log analysis, the reported behavior of one warmstart could be confirmed.During onsite analysis, no technical malfunction could be detected.The device alarmed and behaved as specified due to a deviation within the electronic system.Performing a warm start is an established approach to reach a well-defined and stable operation state of the ventilator after unexpected deviation by restarting internal software processes even without or before operator intervention.The pneumatic system opens which reduces airway pressure to ambient pressure and spontaneous breathing is possible for the patient.This system reset is combined with an audible and visible alarm of high priority.After approximately 12 sec savina continues ventilating the patient with the last settings in case this system reset has solved the original deviation.The affected device has sw 5.01 according logfile.This is the original delivered software.It is recommended to perform an update to the newest version.Field quality data are monitored and assessed by responsible product quality board.The results of this investigation did not reveal any new risks which are not covered by the product risk management file.
 
Event or Problem Description
It was reported that on march 22 9:58p, the unit shutdown while in use.No reported patient injury, the patient was manually ventilated and moved to another ventilator.

Brand Name
SAVINA 300
Common Device Name
VENTILATORS, INTENSIVE CARE
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key25313939
Report Number9611500-2026-00255
Device Sequence Number10511861
Product Code CBK
UDI-Device Identifier04048675411628
UDI-Public(01)04048675411628(11)210708(93)8417801-42
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180779
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8417801
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/29/2026
Initial Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/08/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown